# SDR SWAA2019060533334

- Difficulty date: May 6, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 74,038 hours, 45,193 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 149A7591
- Condition: Cracked
- Location: Rt Wing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H WING TO BODY FAIRING PANEL #194 CR-INBOARD VERTICAL SUPPORT ANGLE CRACKED (BS 727A). APPROX. 2.0" LONG.          / R&R ANGLE PER SRM.
